# SDR YENA2008100900097

- Difficulty date: October 8, 2008
- Submitted: October 9, 2008
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A320-232
- Aircraft serial: 2755
- Aircraft time: 8,049 hours, 2,778 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: LSEBUTK1400101
- Part serial: 01594
- Condition: Failed
- Location: Cabin
- Part time: 7,999 hours, 2,747 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, PAX AND NR 3 FA HEARD 2 LOUD POPS FROM ROW 20DEF.  A STRONG ELECTRICAL SMELL WAS DETECTED AFTER THE POPS.  POWER WAS SHUT OFF TO ALL LTV'S AND SMELL SUBSIDED.  CONTROL BOX UNDER ROW 20DEF WAS NOT HOT TO THE TOUCH.  MASTER SWITCH WAS LEFT IN THE OFF POSITION FOR THE REST OF FLIGHT (LIVE TV SYSTEM-ALL).  ACCOMPLISHED TSM 24-00-00-810-823.  NO SMELL PRESENT SYSTEMS WORK NORMAL.  COMPLIED WITH TSM TASK 23-39-00-810-801.  NO NOTICEABLE ELECTRICAL ODOR.  NO POPPING SOUND AND NO NOTICEABLE PHYSICAL DAMAGE TO ANY PART OR WIRING FROM ROWS 18-22DEF, 19D VIDEO FAULTY-INTERMITTENTLY SHOWS BLUE SCREEN ON ALL CHANNELS.  REMOVED AND REPLACED XEB AT 19 DEF IAW LTV MM 44-20-17.  OPS CHECK GOOD.
